# SDR UPS08851404

- Difficulty date: December 30, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Doubler
- Part number: 565507765
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERNAL DOUBLER CRACKED ON LOWER EYEBOLT ACCESS HOLE ON RUDDER.  REMOVED, FABRICATED AND REPLACED INTERNAL DOUBLER PER DWG 5655077 AND SRM 51-1-21.
